MathSciNet Relay Station
MathSciNet bibliographic data
MR120648 (22 #11397) 55.00
Neuwirth, Lee The algebraic determination of the genus of knots. Amer. J. Math. 82 1960 791–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement